# SDR UALA2011080804122

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 79,004 hours, 12,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 59
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR VERY SLOW TO RETRACT.  BOTH CENTR ELEC PUMPS LOW PRESS ILLUM AND GEAR DISAGREE EICAS.  FOUND DURING TROUBLESHOOT ADP PER FIM 29-11-00 FIG 109 ADP AUTO FUNCTION INOP.  DEFERRED PER MEL.  ADP MANUAL FUNCTION CHECKED GOOD. 06AUG IAD INF-  :REPLACED OVERSPEED CARD AND ADP PRESSURE SWITCH S29.  SEE SEQ 0042010 AND 0042009.  TROUBLE SHOT DOWN TO ADP REF FIM 29-11-00 FIG 109 SHEET 2 BLOCK 24.  REPLACED ADP AS PER MM.
